# SDR AWXA200200745

- Difficulty date: August 12, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 40,442 hours, 18,573 cycles
- Engine: Iae V2500A1
- Engine time: 25,938 hours, 11,106 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Crushed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, C

## Discrepancy

PREPARING TO TAKEOFF, WHEN STARTING TO APPLY TAKEOFF POWER PRIOR TO 1.05 EPR, THE NR 2 ENGINE MADE A COMPRESSOR STALL SOUND.  IMMEDIATELY MOVED THRUST LEVERS TO IDLE AND ECAM INDICATED, ENGINE 2 COMPRESSOR VANE FAULT.  EIGHT PASSENGERS ALSO REPORTED SEEING FLAMES COMING FROM NR 2 ENGINE WHEN POWER WAS FIRST APPLIED ON RUNWAY.  REJECTED TAKEOFF, SHUTDOWN NR 2 ENGINE ON TAXI IN TO GATE.  MX BORESCOPED NR 2 ENGINE HPC PER T/C I5M72305, NO DEFECTS NOTED.  FOUND HIGH PRESSURE FUEL LINE TO VARIABLE STATOR VANE ACTUATOR CRUSHED, REPLACED LINE AND VARIABLE STATOR VANE ACTUATOR IAW T/C R5M75303, PERFORMED VIBRATION CHECK AND HIGH POWER ASSURANCE ENGINE RUN PER T/C'S F5M71310 AND F5M71302, NO FAULTS WERE NOTED.   VENDOR
